RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 3, Pages 323–332 (Mi tmf4492)  

Asymptotic fields for approximated renormalized two-dimensional Yukawa model

Ya. M. Yakymiv


Abstract: The renormalized Yukawa theory in the two-dimensional space-time is considered. The existence of asymptotical limits of the creation-annihilation operators is proved. It is also shown that the commutation relations of these asymptotical operators with the total Hamiltonian are of the same form as those of the usual creation-annihilation operators with the free Hamiltonian. This provides us with some information about the spectrum of the total Hamiltonian.

Full text: PDF file (947 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 9:3, 1169–1175

Bibliographic databases:

Received: 05.02.1971

Citation: Ya. M. Yakymiv, “Asymptotic fields for approximated renormalized two-dimensional Yukawa model”, TMF, 9:3 (1971), 323–332; Theoret. and Math. Phys., 9:3 (1971), 1169–1175

Citation in format AMSBIB
\Bibitem{Yak71}
\by Ya.~M.~Yakymiv
\paper Asymptotic fields for approximated renormalized two-dimensional Yukawa model
\jour TMF
\yr 1971
\vol 9
\issue 3
\pages 323--332
\mathnet{http://mi.mathnet.ru/tmf4492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=471746}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 3
\pages 1169--1175
\crossref{https://doi.org/10.1007/BF01043406}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4492
  • http://mi.mathnet.ru/eng/tmf/v9/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:117
    Full text:52
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020